# SDR CAL960447

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 459
- Part time: 74,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK AND CORROSION ON COCKPIT AFT FLOORBEAM AT STA 459.  THE CORRODED AREAS WERE REMOVED.  NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.  (X)
